By Topic

Mean-square exponential stability for stochastic time-varying delay systems with Markovian jumping parameters: A delay decomposition approach

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Ma, Li ; Key Laboratory of Measurement and Control for Complex Systems of Engineering, Ministry of Education, Research Institute of Automation, Southeast University, Nanjing anjing 210096, P. R. China; College of Electronic and Information Engineering, Jiangsu University, Zhenjiang 212013, P. R. China ; Da, Feipeng

The mean-square exponential stability problem is investigated for a class of stochastic time-varying delay systems with Markovian jumping parameters. By decomposing the delay interval into multiple equidistant subintervals, a new delay-dependent and decay-rate-dependent criterion is presented based on constructing a novel Lyapunov functional and employing stochastic analysis technique. Besides, the decay rate has no conventional constraint and can be selected according to different practical conditions. Finally, two numerical examples are provided to show that the obtained result has less conservatism than some existing ones in the literature.

Published in:

Systems Engineering and Electronics, Journal of  (Volume:22 ,  Issue: 5 )